# SDR 95ZZZX2873

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 1090-1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND INTERCOSTAL BETWEEN STA 1090 - STA 1100, STR 6L, GOUGED ON INBOARD FLANGE.  BLENDED DAMAGE OUT OF LIMITS PER SRM 53-10-1, FIGURE 1.  FABRICATED REPAIR DOUBLER, FROM 7075-T6, .071 INCH, TREATED, PRIMED, AND INSTALLED PER SRM 51-40-3, FIGURE 1, SRM 51-10-2, S.O.H.M. 20-41-02.
